advertisement
Question
Posted by: noname | 2010-10-20

headache


Subject: headache
Posted by: noname | 18/10/2010


why do i get an instant headache when they try to concentrate?
When ever I have to read something complex or long, I get a headache just looking at it, or when I know someone is going to tell me something that is important that I remember, I go blank, drift off or get an uncomfortable headache.
Wander if this is some kind of stress reaction or the part of my brain that has to pay attention is freaking out?

EXPERT''S REPLY
Subject:
Posted by: Cyberdoc | 19/10/2010
Hallo Noname
it could be due to eye strain or muscle spasm of the jaw or facial muscles when you concentrate. Maybe have your eyes tested first?
dr Bets




i have checked my eyes and der aint any thing wrong

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Noname
Then it is probably what we call a tension headache. These headaches are usually at both sides of the head, feels like a pressing feeling behind the eyes or on top of the head. It is caused by muscle spasm (due to gnashing of teeth or neck muscle spasm) Physiotherapy and relaxation techniques may help. Be careful not to use headache tablets daily as this can cause medication triggered headaches
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-10-20

Dear Noname
Then it is probably what we call a tension headache. These headaches are usually at both sides of the head, feels like a pressing feeling behind the eyes or on top of the head. It is caused by muscle spasm (due to gnashing of teeth or neck muscle spasm) Physiotherapy and relaxation techniques may help. Be careful not to use headache tablets daily as this can cause medication triggered headaches
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement